# SDR 07FDEA01659

- Difficulty date: April 28, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 53,940 hours, 11,444 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LEADING EDGE CAVITY AT ABOUT XOS 659 STRIP ANGLE FOUND WITH APPROX 0.5 INCH CRACKED.  [SUP 05-14-2007]  FIXED LEADING EDGE STRINGER, CRACK   REPAIR. CLASSIFIED AS MINOR REPAIR AS PER FEDEX GMM 6-2-100.
